MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO EVOLUTION; STERILIZER
Model Number HC-900
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived at the facility, inspected the amsco evolution sterilizer and found the unit to be operating properly.The technician was notified by the user facility that the bolts that attach the top panel to the sterilizer were missing.As the bolts were missing, the top panel was not properly secured subsequently causing the panel to fall and contact the employee.The panel of the amsco evolution sterilizer was re-installed with the bolts by the user facility.The unit has been returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported the top panel of their evolution sterilizer fell off the unit onto an employee.Medical treatment was sought, the user facility did not disclose if medical treatment was administered.

Brand Name
AMSCO EVOLUTION
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19775347
Report Number3005899764-2024-00031
Device Sequence Number8269502
Product Code FLE
UDI-Device Identifier00724995151621
UDI-Public(01)00724995151621
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHC-900
Device Catalogue NumberUE04
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown